# SDR 97ZZZX4471

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Spring Pin
- Part number: MS171655
- Condition: Broken
- Location: Tail Skid
- Part time: 473 hours
- Component: 206020110103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN WAS BEING REMOVED TO INSTALL AN AN4-15A BOLT IN ITS PLACE AS A PRECAUTION AFTER THE TAIL SKID OF ANOTHER 407 AIRCRAFT FELL OFF IN-FLIGHT.  WHEN THE SPRING PIN WAS REMOVED, IT CAME APART IN TWO PIECES.  SUBMITTER STATED INSTALL AN4 BOLT IN PLACE OF THE SPRING PIN.
